Complexity of 4-dimensional h-cobordisms

John W. Morgan, Zoltán Szabó

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper we define the complexity of 4-dimensional h-cobordisms by counting the number of flow-lines between the critical points and prove the existence of h-cobordisms with arbitrary large complexity.

Original languageEnglish (US)
Pages (from-to)273-286
Number of pages14
JournalInventiones Mathematicae
Volume136
Issue number2
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Complexity of 4-dimensional h-cobordisms'. Together they form a unique fingerprint.

Cite this